dblp.uni-trier.dewww.dagstuhl.dewww.uni-trier.de

Elia Reyes (Selection)

List of publications from the DBLP Bibliography Server - FAQ
Ask others: ACM DL/Guide - CiteSeerX - CSB - MetaPress - Google - Bing - Yahoo

Ask others: ACM DL/Guide - CiteSeerX - CSB - MetaPress - Google - Bing - Yahoo


1Electronic Edition pubzone.org CiteSeerX Google scholar BibTeX bibliographical record in XMLElia Reyes, Francisco Rodríguez, José Antonio Martín: Analytic-numerical solutions of diffusion mathematical models with delays. Computers & Mathematics with Applications 56(3): 743-753 (2008)

Selection of 1 from 1 records - Elia Reyes has 2 coauthors

Last update 2012-09-10 CET by the DBLP TeamThis material is Open Data Content released under the ODC-BY 1.0 license — See also our legal information page